Rings of differential operators over rational affine curves
Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 2, p. 193-209
@article{BSMF_1990__118_2_193_0,
     author = {Letzter, Gail and Makar-Limanov, Leonid},
     title = {Rings of differential operators over rational affine curves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {2},
     year = {1990},
     pages = {193-209},
     doi = {10.24033/bsmf.2143},
     zbl = {0722.16013},
     mrnumber = {91m:16023},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1990__118_2_193_0}
}
Letzter, Gail; Makar-Limanov, Leonid. Rings of differential operators over rational affine curves. Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 2, pp. 193-209. doi : 10.24033/bsmf.2143. http://www.numdam.org/item/BSMF_1990__118_2_193_0/

[1] Amitsur (S.A.). - Commutative Linear Differential Operators, Pacific Journal of Mathematics, t. 8, 1958, p. 1-10. | MR 20 #1808 | Zbl 0218.12054

[2] Dixmier (J.). - Sur les algèbres de Weyl, Bull. Soc. Math. France, t. 96, 1968, p. 209-242. | Numdam | MR 39 #4224 | Zbl 0165.04901

[3] Goodearl (K.). - Centralizers in Differential, Pseudodifferential, and Franctional Differential Operator Rings, Rocky Mountain Journal of Mathematics, t. 13, 1983, p. 573-618. | MR 85b:13039 | Zbl 0532.16002

[4] Letzter (G.). - Non Isomorphic Curves with Isomorphic Rings of Differential Operators, preprint.

[5] Makar-Limanov (L.). - Rings of Differential Operators on Algebraic Curves, J. of the London Mathematical Society, t. 21, 1989, p. 538-540. | MR 90j:16004 | Zbl 0693.16003

[6] Matsamura (H.). - Commutative Algebra. - W.A. Benjamin Co, New York, 1970. | Zbl 0211.06501

[7] Musson (I. M.). - Some Rings of Differential Operators which are Morita Equivalent to the Weyl Algebra A1, Proc. Amer. Math. Soc., t. 98, 1986, p. 29-30. | MR 88a:16012 | Zbl 0599.16001

[8] Perkins (P.). - Commutative Subalgebras of the Ring of Differential Operators on a Curve, Pacific J. Math., t. 139, 1989, p. 279-302. | MR 90j:14035 | Zbl 0692.13019

[9] Smith (S.P.) and Stafford (J.T.). - Differential Operators on an Affine Curve, Proc. London Math. Soc., t. 56, 1988, p. 229-259. | MR 89d:14039 | Zbl 0672.14017

[10] Stafford (J.T.). - Endomorphisms of Right Ideals of the Weyl Algebra, Transactions of the AMS, t. 299, 1987, p. 623-639. | MR 88d:16025 | Zbl 0615.16022